- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 206201, 9 pages
Dynamics Evolution of Credit Risk Contagion in the CRT Market
School of Economics and Management, Southeast University, Nanjing, Jiangsu 211189, China
Received 3 October 2012; Revised 4 December 2012; Accepted 20 December 2012
Academic Editor: Qingdu Li
Copyright © 2013 Tingqiang Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- O. Gomes, “Routes to chaos in macroeconomic theory,” Journal of Economic Studies, vol. 33, no. 6, pp. 437–468, 2006.
- P. Holmes, “A nonlinear oscillator with a strange attractor,” Philosophical Transactions of the Royal Society of London, vol. 292, no. 1394, pp. 419–448, 1979.
- S. Serrano, R. Barrio, A. Dena, and M. Rodríguez, “Crisis curves in nonlinear business cycles,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 788–794, 2012.
- B. H. Kim, H. G. Min, and Y. K. Moh, “Nonlinear dynamics in exchange rate deviations from the monetary fundamentals: an empirical study,” Economic Modelling, vol. 27, no. 5, pp. 1167–1177, 2010.
- T. O. Awokuse and D. K. Christopoulos, “Nonlinear dynamics and the exports-output growth nexus,” Economic Modelling, vol. 26, no. 1, pp. 184–190, 2009.
- W. Wu, Z. Chen, and W. H. Ip, “Complex nonlinear dynamics and controlling chaos in a Cournot duopoly economic model,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4363–4377, 2010.
- L. F. Petrov, “Nonlinear effects in economic dynamic models,” Nonlinear Analysis: Theory Methods & Applications, vol. 71, no. 12, pp. e2366–e2371, 2009.
- B. Liu, Y. Duan, and S. Luan, “Dynamics of an SI epidemic model with external effects in a polluted environment,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 27–38, 2012.
- S. Reitz and M. P. Taylor, “The coordination channel of foreign exchange intervention: a nonlinear microstructural analysis,” European Economic Review, vol. 52, no. 1, pp. 55–76, 2008.
- B. Xin, J. Ma, and Q. Gao, “The complexity of an investment competition dynamical model with imperfect information in a security market,” Chaos, Solitons & Fractals, vol. 42, no. 4, pp. 2425–2438, 2009.
- F. Allen and D. Gale, “Systemic risk and regulation,” Wharton Financial Institutions Center Working Paper No. 95-124, 2005.
- F. Allen and E. Carletti, “Credit risk transfer and contagion,” Journal of Monetary Economics, vol. 53, no. 1, pp. 89–111, 2006.
- U. Neyer and F. Heyde, “Credit default swaps and the stability of the banking sector,” International Review of Finance, vol. 10, no. 1, pp. 27–61, 2010.
- T. Santos, “Comment on: credit risk transfer and contagion,” Journal of Monetary Economics, vol. 53, no. 1, pp. 113–121, 2006.
- M. E. J. Newman and D. J. Watts, “Scaling and percolation in the small-world network model,” Physical Review E, vol. 60, no. 6, pp. 7332–7342, 1999.
- C. F. Moukarzel, “Spreading and shortest paths in systems with sparse long-range connections,” Physical Review E, vol. 60, no. 6, part A, pp. R6263–R6266, 1999.
- X. S. Yang, “Chaos in small-world networks,” Physical Review E, vol. 63, no. 4, Article ID 046206, 4 pages, 2001.
- S. R. Pastor, A. Vázquez, and A. Vespignani, “Dynamical and correlation properties of the internet,” Physical Review Letters, vol. 87, no. 25, Article ID 258701, 4 pages, 2001.
- S. R. Pastor and A. Vespignani, “Epidemic dynamics and endemic states in complex networks,” Physical Review E, vol. 63, no. 6, Article ID 066117, 8 pages, 2001.
- J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42 of Applied Mathematical Sciences, Springer, Berlin, Germany, 1990.
- L. Torelli, “Stability of numerical methods for delay differential equations,” Journal of Computational and Applied Mathematics, vol. 25, no. 1, pp. 15–26, 1989.
- M. Z. Liu and M. N. Spijker, “The stability of the θ-methods in the numerical solution of delay differential equations,” IMA Journal of Numerical Analysis, vol. 10, no. 1, pp. 31–48, 1990.
- N. J. Ford and V. Wulf, “The use of boundary locus plots in the identification of bifurcation points in numerical approximation of delay differential equations,” Journal of Computational and Applied Mathematics, vol. 111, no. 1-2, pp. 153–162, 1999.
- T. Koto, “Periodic orbits in the Euler method for a class of delay differential equations,” Computers & Mathematics with Applications, vol. 42, no. 12, pp. 1597–1608, 2001.
- M. Peng, “Bifurcation and chaotic behavior in the Euler method for a Uçar prototype delay model,” Chaos Solitons Fractals, vol. 22, no. 2, pp. 483–493, 2004.
- R. Seydel, Practical Bifurcation and Stability Analysis: From Equilibrium to Chaos, Springer, 1999.
- D. Rugh, Nonlinear System Theory, The John Hopkins University Press, Baltimore, Md, USA, 1980.
- S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2 of Texts in Applied Mathematics, Springer Academic Press, New York, NY, USA, 1990.
- J. Kennedy and J. A. Yorke, “Topological horseshoes,” Transactions of the American Mathematical Society, vol. 353, no. 6, pp. 2513–2530, 2001.
- X.-S. Yang and Y. Tang, “Horseshoes in piecewise continuous maps,” Chaos, Solitons & Fractals, vol. 19, no. 4, pp. 841–845, 2004.
- Q. Li, “A topological horseshoe in the hyperchaotic Rössler attractor,” Physics Letters A, vol. 372, no. 17, pp. 2989–2994, 2008.
- Q. Li and X.-S. Yang, “A simple method for finding topological horseshoes,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 2, pp. 467–478, 2010.
- Q. Li and X.-S. Yang, “New walking dynamics in the simplest passive bipedal walking model,” Applied Mathematical Modelling, vol. 36, no. 11, pp. 5262–5271, 2012.
- Q. Li and X. Yang, “Two kinds of horseshoes in a hyperchaotic neural network,” International Journal of Bifurcation and Chaos, vol. 22, no. 8, Article ID 1250200, 14 pages, 2012.
- K. Tomasz, M. Konstantin, and M. Marian, Computational homology, vol. 157 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2004.
- T. Csendes, B. M. Garay, and B. Bánhelyi, “A verified optimization technique to locate chaotic regions of Hénon systems,” Journal of Global Optimization, vol. 35, no. 1, pp. 145–160, 2006.
- S. Sertl and M. Dellnitz, “Global optimization using a dynamical systems approach,” Journal of Global Optimization, vol. 34, no. 4, pp. 569–587, 2006.
- T. Y. Li and J. A. Yorke, “Period three implies chaos,” The American Mathematical Monthly, vol. 82, no. 10, pp. 985–992, 1975.